All-in-One Cold and Flu Tablets 16

All-in-One Cold and Flu Tablets 16

Symptomatic relief of colds, chills and influenza including chesty coughs. More Details
£4.10 £2.99
SKU Code: CC034
In Stock
Your Local Pharmacy Online
  • Description
  • Ingredients
  • Warnings
  • Delivery

Description

For the symptomatic relief of colds, chills and influenza including chesty coughs.

How to take all-in-one tablets:

(Adults and children 12 and over)

TWO tablets every 4 hours as necessary. Maximum 8 tablets in 24 hours. Not to be taken continuously for more than 5 days except on medical advice.

Not recommended for children under 12

If you have any further questions about this product call our Browns Online Professional Pharmacist on 02476 364 586

Ingredients

White film coated capsule shaped tablet debossed with the letter B containing: Guaifenesin 100mg, Paracetamol 250mg, Phenylephrine Hydrochloride 5mg
 

Warnings

  • Do not exceed the stated dose.
  • Do not give to children under 12 years of age except on medical advice.
  • Do not take for more than 5 days except on medical advice.
  • Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.
  • Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Do not take with any other flu, cold or decongestant products, or cough suppressants.
  • Do not store above 25° C.
  • Keep out of the reach and sight of children.
  • If your symptoms worsen or do not get better after 7 days consult your doctor. 

 

Delivery

Standard Delivery

  • Free Delivery on all orders over £35.00
  • Orders below £35.00 are at charged at just £3.99
  • Delivery is within 2-3 days via Royal Mail 1st Class post.

Express Delivery (UK Mainland)

  • Next Day Delivery will cost £5.99
  • Cut off for Next Day is 2pm (Mon-Fri)
  • Orders placed after 2pm Mon-Fri will be dispatched the next working day.

 

You may also like

Anthisan Bite & Sting Cream 20g

Relief from pain, itching and swelling caused by insect sting or bites.

£3.25
More Info

Viscotears liquid gel (carbomer) eye drops 10g

Viscotears are for the treatment of dry eyes by lubricating the eyes in place of natural tears.

£4.62
More Info

Paracetamol 500mg Capsules

Effective pain relief and easy to swallow

from £0.39

Lactulose Oral Solution

Helps treat constipation

£3.27
More Info